Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Tame boundary sets of crumpled cubes in $ E\sp{3}$


Author: F. M. Lister
Journal: Proc. Amer. Math. Soc. 25 (1970), 377-378
MSC: Primary 54.78; Secondary 57.00
MathSciNet review: 0257999
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If a crumpled cube $ K$ in $ {E^3}$ is re-embedded by a homeomorphism $ h$ such that $ h(K)$ is tame from Ext $ h(K)$ and $ F$ is a tame closed subset of Bd $ K$ which either has no degenerate components or consists entirely of degenerate components, then $ h(F)$ is tame.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78, 57.00

Retrieve articles in all journals with MSC: 54.78, 57.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1970-0257999-7
PII: S 0002-9939(1970)0257999-7
Keywords: Crumpled cube, tame closed 0-dimensional subset, simple neighborhoods, re-embedded in $ {E^3}$, tame from its exterior
Article copyright: © Copyright 1970 American Mathematical Society